Hi! The effects of depo are very variable. For some women, it wears off immediately, for others it can take up to 18 months. Because you only had one injection, I suspect that your periods will resume soon. If you periods were irregular before starting depo though, they will probably be irregular when they do start again. ALSO--keep in mind that you will ovulate before your first period, so a pregnancy test is always a good idea if there is a question. Good luck! Dr B
Thanks and I was thinking that stress is maybe a reason why I haven't gotten my period yet and before I got on the depo provera shot I always got my period on the 10th of every month I wanted to know if I should wait to the 10th and see what happens..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.